MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; MPACT DOUBLE MOBILITY HC LINER 28/DMD

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; MPACT DOUBLE MOBILITY HC LINER 28/DMD
Model Number 01.26.2848MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.The primary surgery date is unknown.
 
Additional Manufacturer Narrative
Batch review performed on 18-mar-2025: lot 2307732: 84 items manufactured and released on 15-jun-2023.Expiration date: 30-may-2028.No anomalies found related to the problem.To date, 80 items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2335081: 170 items manufactured and released on 09-aug-2023.Expiration date: 22-jul-2028.No anomalies found related to the problem.To date, 159 items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
MPACT DOUBLE MOBILITY HC LINER 28/DMD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21736861
Report Number3005180920-2025-00263
Device Sequence Number11789400
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2848MHC
Device Lot Number2307732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown